# SDR CA131101003

- Difficulty date: October 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,308 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Loose
- Location: Power Turbine
- Part time: 2,075 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN 1800 HRS INSPECTION, PT ROTOR BLADE RETAINING RIVETS WERE FOUND LOOSE IN EXCESS OF PRESCRIBED LIMITS.  LIMIT IS 0.010" AND A NUMBER WERE FOUND AT .011".
